# SDR DALA2018070604415

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 56,090 hours, 20,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED VAPOR WEB CENTER WING SPAR STA 663 LBL10.54 ON LOWER FUSELAGE.  REPAIRED VAPOR WEB CENTER WING AS PER STA 663 LBL 10.54 ON LOWER FUSELAGE AS PER SRM 57-10-10 REPAIR 2.
